Woman Diagnosed with Epilepsy After Receiving HPV Vaccine

At the age of 17, Alexa Lancial got a shot intended to vaccinate her against HPV.  Six months later, she started having violent seizures. On her 18th birthday a doctor diagnosed her with epilepsy.

She has no family history of epilepsy, and believes the vaccine caused the disorder. Her doctor told her that this is possible, but that he couldn’t say for sure. Epilepsy is not on the list of side effects for the drug, which does include pain, swelling, itching and redness at the injection site, fever, nausea, or dizziness.

Action 3 News reports:

“Alexa takes eight pills to control her epilepsy and counts on her family for support. She urges parents and girls to be informed before getting the vaccine ... Alexa Lancial has hired a lawyer to help her explore her legal options.”

+ Sources and References
Click Here and be the first to comment on this article
Post your comment